Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
High distance bridge surfaces

Ryan Blair, Maggy Tomova and Michael Yoshizawa

Algebraic & Geometric Topology 13 (2013) 2925–2946
Bibliography
1 D Bachman, S Schleimer, Distance and bridge position, Pacific J. Math. 219 (2005) 221 MR2175113
2 R Blair, M Tomova, Width is not additive, Geom. Topol. 17 (2013) 93 MR3035325
3 T Evans, High distance Heegaard splittings of $3$–manifolds, Topology Appl. 153 (2006) 2631 MR2243739
4 J Johnson, M Tomova, Flipping bridge surfaces and bounds on the stable bridge number, Algebr. Geom. Topol. 11 (2011) 1987 MR2826930
5 M Tomova, Multiple bridge surfaces restrict knot distance, Algebr. Geom. Topol. 7 (2007) 957 MR2336246